# SDR SWIA200921753

- Difficulty date: June 4, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 16,727 hours, 15,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT INDICATOR/EMERGENCY EXIT SIGN BURNT OUT.  (FLT 2522)  RELAMPED EMERGENCY EXIT SIGN.
